# SDR AALA202002069006

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737823
- Aircraft serial: 31265
- Aircraft time: 8,989 hours, 3,736 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SLI2369
- Part serial: BNG27802
- Condition: Unknown
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: R2 SLIDE REQUIRES REPLACEMENT. REMOVED AND INSTALLED NEW R2 SLIDE IAW AMM 25-66-01.
